# SDR CA960610010

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- System (JASC): 2562 · Emergency Locator Beacon
- Part: 'G' Switch
- Part number: 168
- Condition: Failed Test
- Location: Elt Transmitter
- Part time: 1,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)'G' SWITCH FAILED DURING ANNUAL CERTIFICATION TEST IN ACCORDANCE WITH AIRWORTHINESS REGULATIONS. 'G' SWITCH REPLACED AND RE-CERTIFIED FOR RETURN TO SERVICE.
